MathSciNet Relay Station
MathSciNet bibliographic data
MR2054803 (2005a:37022) 37B20 (37B05 54H20)
Mai, Jie-Hua Devaney's chaos implies existence of $s$-scrambled sets. Proc. Amer. Math. Soc. 132 (2004), no. 9, 2761–2767.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement